Discussions By Condition: I cannot get a diagnosis.

Neurological problem

Posted In: I cannot get a diagnosis. 6 Replies
  • Posted By: redpat
  • December 23, 2008
  • 08:21 PM

Hello my story is as bad as it gets ,up untill July i was fine i had a tooth extracted on july 8th this required five dental shots,the socket became infected i went back on july 16th the dentist injected me again and cleaned up the socket.I am from Ireland i went to Salou Spain three days later still in constant pain i visited a local dentist he gave me more shots and an antibiotic.The next day i woke up and felt groggy ever since then i have felt worse every day i have serious memory decline constant fatigue red blotches on my face and forehead and i am losing my hair also my limbs are weak and numb.Prior to my problem i ran a business now it is being run by my main staff my input is minimal.I visited a neurologist he took me in to hospital for tests bloods brain mri ecg eeg,chest x ray,heart tests the works all my tests are clear.The only thing i can come up with on line is some form of neurotoxicity.The only medication i have ever taken in my whole life is the odd anti biotic namely augmentin.The only other thing i took was i visited a homeopath last year for acne and he prescribed lachesis which i took.I wonder does anyone have any suggestions for me .
thank you Pat

Reply Flag this Discussion

6 Replies:

  • The hair loss makes me think of heavy metal poisoning, but that doesn't seem like something that would be caused by having a tooth extracted... do you have a fever?
    qwertyuiop123 453 Replies
    • December 23, 2008
    • 11:15 PM
    • 0
    Flag this Response
  • The hair loss makes me think of heavy metal poisoning, but that doesn't seem like something that would be caused by having a tooth extracted... do you have a fever? Thank you i have no fever do you know anything about homeopathy causing toxicity and thanks again for your reply.
    redpat 1 Replies
    • December 23, 2008
    • 11:24 PM
    • 0
    Flag this Response
  • Do you know what the lachesis drug was made out of. I did some looking up on it and maybe I have the wrong thing but all info I got about it was its a snake venom, used for some homeopath meds. I dont know maybe they gave you somethng different, but if it is the same I would really wonder if it is poisoning you. I wouldnt think it was the antibiotic as usually if you reacted to it, the symptoms would have slowly gone away.
    nikiski1 35 Replies
    • December 24, 2008
    • 01:37 AM
    • 0
    Flag this Response
  • Unfortunately, I do not think homeopathy is the answer for you. Please check out this column and seek further dental treatment for the complications associated with the procedure: http://users.forthnet.gr/ath/abyss/Tooth-Extraction-04-Complications.htm
    Monsterlove 2921 Replies
    • December 24, 2008
    • 05:30 AM
    • 0
    Flag this Response
  • I wonder if you may have had a reaction to the antibiotic or the shots you received. But I also think you need to get the homeopathic remedy analyzed as the previous poster may be right-- it may contain toxic substances.
    aquila 1263 Replies
    • December 24, 2008
    • 03:03 PM
    • 0
    Flag this Response
  • with the facial rash.. i'd say to make sure that the doctors have tested you for lupus. It's also possible that something like chronic fatigue immunity dysfunction sydrome (CFIDS).. also known as M.E. has been triggered by what your body has gone throu (infections etc may trigger this illness and it can cause neuro issues and rashes). It's hard to say thou if that is your issue (as you dont have enough symptoms currently for me to say that it is likely to be that..but it would explain things).
    taniaaust1 2267 Replies
    • December 26, 2008
    • 07:54 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.